Alert archive / Colorado / River Flood Warnings in 2023

River Flood Warning 8, NWS Pueblo, CO

June 13, 2023Pueblo County, Colorado

NWS Pueblo, CO issued this river flood warning at Jun 13, 2023, 7:48 AM MDT for Pueblo County, Colorado. It took effect at Jun 13, 2023, 6:00 PM MDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Jun 13, 2023, 7:48 AM MDT (13:48 UTC)
In effect from
Jun 13, 2023, 6:00 PM MDT
Expired
Jun 14, 2023, 7:19 AM MDT
In force
13 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Nepesta (NPTC2).

Action stage
15.5 ft
Minor stage
16.5 ft
Moderate stage
17.5 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07117000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

664 
WGUS45 KPUB 131348
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
748 AM MDT Tue Jun 13 2023

...The National Weather Service in Pueblo CO has issued a Flood 
Warning for the following rivers in Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

.Heavy rains will cause water levels to rise along the Arkansas 
River at Nepesta.

For the Lower Arkansas River...including Nepesta...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 745 PM MDT.

&&


COC101-140200-
/O.NEW.KPUB.FL.W.0008.230614T0000Z-230614T1200Z/
/NPTC2.1.ER.230614T0000Z.230614T0000Z.230614T0000Z.UU/
748 AM MDT Tue Jun 13 2023

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO TOMORROW MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Arkansas River Near Nepesta.

* WHEN...From this evening to tomorrow morning.

* IMPACTS...At 16.5 feet, Minor Flood. Agricultural lands near 
  Nepesta are flooded.

* ADDITIONAL DETAILS...
  - At 7:15 AM MDT Tuesday the stage was 15.1 feet.
  - Forecast...The river is expected to rise to a crest of 16.5
    feet this evening.
  - Flood stage is 16.5 feet.
  - Flood History...This crest compares to a previous crest of
    16.6 feet on 05/21/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424


$$

KT
3 follow-up statements
293 
WGUS45 KPUB 131905
FLWPUB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
105 PM MDT Tue Jun 13 2023

...Forecasted flooding continues for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

For the Lower Arkansas River...including Nepesta...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 115 AM MDT.

&&


COC101-140715-
/O.EXT.KPUB.FL.W.0008.230614T0421Z-230614T2015Z/
/NPTC2.1.FS.230614T0421Z.230614T0600Z.230614T0815Z.NR/
105 PM MDT Tue Jun 13 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast. This approaches the flood of 
  record.

* WHERE...Arkansas River Near Nepesta.

* WHEN...From this evening to early tomorrow afternoon.

* IMPACTS...At 16.5 feet, Minor Flood. Agricultural lands near 
  Nepesta are flooded.

* ADDITIONAL DETAILS...
  - At 12:15 PM MDT Tuesday the stage was 15.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 16.8 feet just after midnight
    tonight. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 16.5 feet.
  - Flood History...This crest compares to a previous crest of
    16.6 feet on 05/21/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424


$$

JML
936 
WGUS85 KPUB 140143
FLSPUB

Flood Statement
National Weather Service Pueblo CO
743 PM MDT Tue Jun 13 2023

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River NEAR Avondale affecting Pueblo County.

For the Lower Arkansas River...including Nepesta, Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 845 PM MDT.

&&


COC101-140245-
/O.CAN.KPUB.FL.W.0006.000000T0000Z-230614T0143Z/
/ADLC2.3.FS.230612T2221Z.230613T1900Z.230614T0006Z.UU/
743 PM MDT Tue Jun 13 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River NEAR Avondale.

* ADDITIONAL DETAILS...
  - At 7:00 PM MDT Tuesday the stage was 6.9 feet.
  - Forecast...The river is expected to fall to 6.0 feet Sunday
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
      3822 10434 3822 10441


$$

COC101-141345-
/O.EXT.KPUB.FL.W.0008.230614T0506Z-230614T1905Z/
/NPTC2.3.FS.230614T0506Z.230614T0600Z.230614T0705Z.NR/
743 PM MDT Tue Jun 13 2023

...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast. This approaches the flood of 
  record.

* WHERE...Arkansas River Near Nepesta.

* WHEN...From this evening to early tomorrow afternoon.

* IMPACTS...At 16.5 feet, Minor Flood. Agricultural lands near 
  Nepesta are flooded.

* ADDITIONAL DETAILS...
  - At 6:15 PM MDT Tuesday the stage was 15.4 feet.
  - Forecast...The river is expected to rise above flood stage
    late this evening to a crest of 16.7 feet just after midnight
    tonight. It will then fall below flood stage just after
    midnight tonight.
  - Flood stage is 16.5 feet.
  - Flood History...This crest compares to a previous crest of
    16.6 feet on 05/21/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424


$$

Hodanish
741 
WGUS85 KPUB 141319
FLSPUB

Flood Statement
National Weather Service Pueblo CO
719 AM MDT Wed Jun 14 2023

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Nepesta affecting Pueblo County.

  Arkansas River At La Junta affecting Otero County.

COC101-141430-
/O.CAN.KPUB.FL.W.0008.000000T0000Z-230614T1319Z/
/NPTC2.3.FS.000000T0000Z.000000T0000Z.000000T0000Z.NR/
719 AM MDT Wed Jun 14 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River Near Nepesta.

* ADDITIONAL DETAILS...
  - At 6:15 AM MDT Wednesday the stage was 15.7 feet.
  - Forecast...The river is expected to fall to 14.4 feet Monday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3827 10424 3821 10411 3816 10394 3809 10394
      3814 10411 3820 10424


$$

COC089-141430-
/O.CAN.KPUB.FL.W.0009.230614T2100Z-230614T1319Z/
/LXHC2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
719 AM MDT Wed Jun 14 2023

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Arkansas River At La Junta.

* ADDITIONAL DETAILS...
  - At 6:15 AM MDT Wednesday the stage was 8.2 feet.
  - Forecast...The river is expected to rise to a crest of 10.0
    feet tomorrow morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361


$$

KAM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 13, 4:16 AM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 4:16 AM MDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
416 AM MDT Tue Jun 13 2023

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Tue Jun 13 2023

Key messages:

1) Another round of strong to severe thunderstorms possible this
afternoon and evening.  Areas along the New Mexico border will see
the highest chances for severe storms.

2) Thunderstorms over El Paso County will have heavy rainfall,
leading to an elevated flash flood threat.  A Flash Flood Watch has
been issued for this afternoon.

Currently...satellite imagery shows a broad upper low stretching
across Utah and Colorado early this morning.  All thunderstorm
activity has dissipated.  Winds are light across the region, and
areas of fog have developed, mainly along and north of Highway 50.
Visibility has been around 1 mile, and patchy areas of less than a
mile.  Temperatures are currently running in the upper 40s to lower
50s across the region.

Today...complicated forecast with showers and thunderstorms expected
this afternoon.  The upper low is forecast to sit across northeast
Colorado, while an upper vort max quickly shifts eastward across
northern New Mexico into southeastern Colorado by early afternoon.
Meanwhile, a frontal boundary is forecast to drop south over the
Palmer Divide this afternoon, as a surface low strengthens near
Trinidad.  Heating this morning will help destabilize the
atmosphere, with CAPE values reaching around 1000 j/kg along the I-
25 corridor by mid day.  Further southeast, over eastern Las Animas
and Baca Counties, CAPE values will be higher, around 2000 j/kg.  0-
6km shear values are forecast to increase this afternoon as the vort
max moves across the area, and range from near 30 kts north of
Highway 50, to near 40 kts south.

Expect showers and thunderstorms to develop around noon over the
Pikes Peak Region, south along the I-25 corridor, and track
eastward.  These storms are forecast to develop along the frontal
boundary.  The main storm risks over the Pikes Peak region will be
locally heavy rainfall.  Most of El Paso County saw very heavy
rainfall yesterday, and soils are already saturated.  Area streams
and creeks are also running high.  Any additional rainfall, which
there could be up to an inch or more with storm cores, will likely
lead to flash flooding.  A Flash Flood Watch is in effect for El
Paso County for this afternoon and evening.  In addition to the
heavy rainfall, the strongest storms will be capable of producing 1
inch diameter hail and wind gusts over 50 mph.

Stronger storms are expected south of Highway 50.  A surface low is
forecast to develop near Trinidad by early afternoon.  This will
help pull winds southeasterly, as the vort max moves east across the
southern portion of the area.  This will lead to better shear.
Storms over this area will develop by mid afternoon.  The main storm
risks will be hail to the size of golf balls and wind gusts to near
60 mph.  Helicity values are somewhat higher due to the backed
surface winds, and an isolated tornado threat will be present
through the afternoon ito the evening.

Tonight...the upper low is forecast to slowly drift into west
central Kansas overnight, and the vort max will lift northeast into
central Kansas.  This will allow for shower and thunderstorm
activity to track east across the Plains, clearing into Kansas after
3 AM.  Mozley

.LONG TERM...(Wednesday through Monday)
Issued at 342 AM MDT Tue Jun 13 2023

Key messages:

1) Thunderstorm coverage decreases for Wednesday and Thursday but
ramps up again for Friday as another cold front drops southward
bringing the potential for MCS development across eastern CO.

2) Severe thunderstorm potential returns for Thursday for far
eastern plains, and possibly for more or all of the southeast
plains for Friday depending on instability

2) Drying and warming trend sets up for late weekend into early next
week.

Upper trough across eastern portions of the state pushes eastward
into KS Wednesday with rising upper heights across CO as the
upper ridge translates/builds in from the west. Thunderstorms will
be much less widespread on Wednesday and mostly confined to the
mountain areas. With pockets of CAPE up to 750 J/kg in some models,
will need to watch the burn scars across the eastern mountains
for potential flash flooding as precipitable waters are still
elevated, though overall risk looks low. With light westerly
steering currents a few showers may spill off into the adjacent
lower elevations in the evening but soundings are drier in the low
levels with some locally gusty winds the primary risk.

An upper trough in southwest flow moves across the area on Thursday
with southerly surface winds advecting 50+ dew points
northwestward into portions of the southeast plains during the
afternoon. With stronger flow aloft, deep layer shears increase
again to around 40 kts, supportive of severe storms where CAPE is
sufficient. Position of the dry line will the primary driver for
severe thunderstorm location with models showing SBCAPE in the
1000 to near 2000 J/kg range across portions of Kiowa, Bent,
Prowers and eastern Baca counties. Storms could have a greater
wind risk farther west across El Paso county where soundings have
a more inverted V structure. A boundary enhanced by convection
will drive southward or westward through the plains Thursday night
as thunderstorms push east southeastward into KS. This may set
the stage for another more widespread severe thunderstorm day
across the southeast plains on Friday depending on the quality of
low level moisture return and afternoon instability. Another
upper trough will be moving in from the west on Friday providing
good upper level forcing, and with easterly surface winds beneath
westerly flow aloft, deep layer shears should be around 40-50+ kts
across much of the region which will be supportive of severe
thunderstorms. Much will depend on the available instability, but
pattern recognition along with the EC and GFS suggest 1000+ J/kg
will be doable Friday afternoon, with a low level jet riding
overtop mid level baroclinic zone Friday evening supporting
possible MCS development across eastern CO into Friday night.

Saturday will see residual moisture across the plains with another
round of showers and thunderstorms possible early in the day before
the upper trough finally pushes eastward into the central plains.
Southwest flow brings in drier air and lower precipitable waters
into western CO on Saturday which spreads into the plains Sunday and
Monday. This will really tail back thunderstorm chances for Sunday
into early next week, with dew points dropping into the 20s and
30s across much of the region. This pattern change will finally bring
above climo temperatures to the region with values climbing into
the 90s by early next week. -KT

&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 342 AM MDT Tue Jun 13 2023

KALS...generally VFR conditions through the next 24 hours.  There
could be showers and isolated thunderstorms that impact the terminal
this afternoon after 18z.  Coverage across the San Luis Valley looks
limited, so confidence in a cell impacting the terminal is low at
this time.  Briefly reduced CIGS and VIS would be the main impacts.
West winds around 15 kts are expected this afternoon.

KCOS...IFR to LIFR conditions due to fog are expected through this
morning.  CIGS and VIS will improve through mid morning.  Showers
and thunderstorms are expected by midday with locally heavy rainfall
likely.  This would bring lowered CIGS and VIS as they pass.  A cold
front will bring northerly winds to the terminal by late afternoon
into this evening.

KPUB...IFR to LIFR conditions due to fog expected through this
morning.  CIGS and VIS will improve by mid morning.  Showers and
thunderstorms are possible this afternoon and evening as a cold
front drop south across the terminal.  Reduced CIGS and VIS are
expected with any cells that move across the terminal.  Winds will
shift to northerly behind the front by late afternoon into this
evening. Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from noon MDT today through this evening for COZ084-
085.

&&

SHORT TERM...MOZLEY
LONG TERM...KT
AVIATION...MOZLEY
Hazardous weather outlook, Jun 13, 5:32 AM MDT, 2 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
532 AM MDT Tue Jun 13 2023

COZ058>089-093>099-141145-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
532 AM MDT Tue Jun 13 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Strong to severe storms are expected across the southeastern
Colorado Plains this afternoon and evening.  Golf ball sized hail,
wind gusts in excess of 60 mph and an isolated tornado may be
possible, mainly for areas of eastern Las Animas and Baca Counties.

Showers and thunderstorms, are expected for the remainder of the
Plains this afternoon and evening.  Stronger storms may produce hail
to near 1 inch in diameter and wind gusts in excess of 50 mph.
Torrential rains are possible, and could lead to additional
flooding over El Paso County, and for areas that have seen recent
heavy rainfall.

Area rivers and streams, including Fountain Creek and the lower
Arkansas River, continue to be running high, or in flood stage. Stay
away from river banks, and the high flows could cause the banks to
become unstable and collapse.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will be possible each day from Wednesday through
Saturday. The main risk from thunderstorms will be locally heavy
rainfall, small hail, and gusty winds up to 50 mph. However,
there will be the potential for strong to severe thunderstorms
across portions of the southeast Colorado plains Thursday and
Friday where large hail and damaging winds will be the primary
risks. Localized flash flooding will be possible under the
stronger storms, especially where saturated soil conditions exist.
Please monitor the forecasts closely as stay weather aware over
the next several days.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

88/31

In the hours before

Local storm report, Jun 13, 7:26 AM MDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
726 AM MDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     Hail             3 ENE Colorado City     37.96N 104.79W
06/12/2023  M1.50 inch       Pueblo             CO   Public

            Mostly penny sized, with a few larger stones
            up to ping pong ball sized.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:06 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jun 12, 6:42 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jun 12, 7:12 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 12, 10:12 PM MDTSpecial Weather StatementPUBCuster18 min
Jun 13, 3:21 AM MDTFlood WatchPUBEl Paso15 hr
Jun 13, 7:50 AM MDTRiver Flood WatchPUBOtero24 hr
Jun 13, 12:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 13, 12:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Jun 13, 12:51 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 12:52 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 13, 12:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 13, 1:03 PM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 13, 1:17 PM MDTSevere Thunderstorm WarningPUBLas Animas12 min
Jun 13, 1:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 13, 1:28 PM MDTSevere Thunderstorm WarningPUBPueblo32 min
Jun 13, 1:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 13, 1:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 13, 1:41 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas34 min
Jun 13, 1:46 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
Jun 13, 2:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 13, 2:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 13, 2:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 13, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca19 min
Jun 13, 2:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 13, 2:57 PM MDTSpecial Weather StatementPUBBent33 min
Jun 13, 3:08 PM MDTSpecial Weather StatementPUBKiowa37 min
Jun 13, 3:12 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 13, 3:20 PM MDTSevere Thunderstorm WarningPUBKiowa25 min
Jun 13, 3:28 PM MDTSpecial Weather StatementPUBCrowley, Kiowa32 min
Jun 13, 3:35 PM MDTSevere Thunderstorm WarningPUBProwers2 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Jun 13, 3:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers15 min
Jun 13, 3:58 PM MDTSpecial Weather StatementPUBKiowa, Otero62 min
Jun 13, 4:03 PM MDTSevere Thunderstorm WarningPUBProwers27 min
Jun 13, 4:15 PM MDTSpecial Weather StatementPUBBent45 min
Jun 13, 4:28 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 13, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min

Nearby

River Flood Warnings in Colorado, 2023Every river flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.